# SDR CALA2012101700668

- Difficulty date: October 15, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N24211
- Make and model: Boeing 737824
- Aircraft serial: 28771
- Aircraft time: 46,136 hours, 16,213 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1110
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 380 FOUND CRACKED BETWEEN STR 8 AND 9.  REPAIRED IAW EA 5310-04716-REV C, PO 1.
